MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CROSSFIRE 0 DEG INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CROSSFIRE 0 DEG INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 2043C-2846
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 06/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following device was also listed in this report: osteonics c-taper zirconia hd; cat# 16-2805; lot# sm6001 it cannot be determined, if this device may have caused or contributed to the patient's experience.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device evaluated by mfr: device not available.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to pain (possible cause or contributor for pain not reported to rep).The head and liner were exchanged.Rep reported that no further information is available.

Brand Name
CROSSFIRE 0 DEG INSERT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8813324
Report Number0002249697-2019-02623
Device Sequence Number16741534
Product Code JDI
UDI-Device Identifier04546540037169
UDI-Public04546540037169
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K974685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1999
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/1999
Device Catalogue Number2043C-2846
Device Lot Number1RWKD
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age44 YR
Patient Weight59